# SDR ASOA06246

- Difficulty date: February 27, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- System (JASC): 8300 · Accessory Gearboxes
- Part: Carbon Seal
- Part number: 5018T49P01
- Condition: Deteriorated
- Location: Rt Engine
- Component: Accy Gearbox
- Component part number: 4923T71G08
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AT APPROX 28,000 FT THE CREW NOTED THE RT ENGINE OIL PRESSURE DROPPED BELOW 25 PSI.  THE QRH WAS COMPLIED WITH AND THE CREW BROUGHT THE RT ENGINE BACK TO IDLE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED, WHERE A SINGLE LANDING WAS PERFORMED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE CARBON SEALS IN THE RT ENGINE ACCESSORY GEARBOX IAW AMM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
